# SDR FDEA202310091734

- Difficulty date: October 9, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300*
- Aircraft serial: 752
- Aircraft time: 38,138 hours, 21,308 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5777101000600
- Part serial: TS0402
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #5 SPOILER CENTER I/B HINGE O/B FOUND DELAMINATION.  SIZE: 30MMX20MM, DEPTH:   1.80MM PERFORMED THE REPAIR ON RH WING #5 SPOILER CENTER I/B & O/B HINGE ARM LWR SURFACE   AS PER FEDEX EA: 6-5750-T0373835 P1, TITLE: WING-FLIGHT SURFACES-RH 5# SPOILER CENTER   HINGE ARMS LOWER SURFACES DELAMINATION-SB A300-57-6082 R03-MOD 11692. THIS WAS CAT A   REPAIR, MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE WRI 57505977   FOR WORK DETAILS.
